Alexei Stepanov - On the Mathematical Theory of Records

cm:9528 - Communications in Mathematics, April 30, 2021, Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar) - https://doi.org/10.2478/cm-2021-0009
On the Mathematical Theory of Records

Authors: Alexei Stepanov

In the present work, we briefly analyze the development of the mathematical theory of records. We first consider applications associated with records. We then view distributional and limit results for record values and times. We further present methods of generation of continuous records. In the end of this work, we discuss some tests based on records.


Volume: Volume 29 (2021), Issue 1 (Special Issue: Ostrava Mathematical Seminar)
Published on: April 30, 2021
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 30 times.
This article's PDF has been downloaded 14 times.